Access count of this item: 37

Files in This Item:
File Description SizeFormat 
1998-08.pdf999.71 kBAdobe PDFView/Open
Title: 対称群とヘッケ環の次数付カルタン不変量について (組合せ論的表現論と表現論的組合せ論)
Other Titles: On graded Cartan invariants of symmetric groups and Hecke algebras (Representation theory and related combinatorics)
Authors: 土岡, 俊介  KAKEN_name
Author's alias: Tsuchioka, Shunsuke
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1998
Start page: 67
End page: 74
Thesis number: KJ00010266406
URI: http://hdl.handle.net/2433/224754
Appears in Collections:1998 Representation theory and related combinatorics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.